# SDR DXTA2023101998290

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,192 hours, 10,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Block
- Part number: 62113112
- Condition: Worn
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DOOR DOES NOT OPEN WITH THE HANDLE. THE PRECATCH DOES NOT RELEASE THE DOOR WHEN THE MAIN HANDLE IS TURNED TO THE OPEN POSITION.  CONFIRMED THE DISCREPANCY PERFORMED A GVI OF DOOR, PRECATCH LATCH AND SURROUNDING AREA. NO OBVIOUS DEFECTS WERE NOTED. PERFORMED TASK CARD TC-5XL-52-141001 STEP 1, B FAILED. PORFORMED MM 52-10-00 AND FOUND  GUIDE BLOCKS ON FORWARD SIDE ARE WORN, BOTH ON DOOR & IN OPENING. ALSO NOTICED WHEN DOOR IS CLOSED & MOVING HANDLE TO LOCK POSITION THAT TOP OF DOOR SHIFTS FORWARD SO THERE IS ALMOST NO GAP.  R & R FWD AND AFT BLOCK & FWD & AFT GUIDE ON THE MAIN ENTRY DOOR IAW SPM 20-10-00.  PERFORMED SATISFACTORY OPS CHECK OF PRE-CATCH LATCH IAW MM 52-10-00 NO DEFECTS NOTED.
